# SDR 9WGA2019100493001

- Difficulty date: September 30, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 80,290 hours, 14,420 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Director
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIRECTOR 1 FAIL, NAV WON'T ENGAGE, WON'T COME OUT OF TAKEOFF THRUST GCP MODE FMS MODE NOT ENGAGING, NO PERFORMANCE DATA CLIMB
